MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD BLUE

INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD BLUE
Model Number 48345B-03
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive a da vinci product to perform failure analysis.A review of the stapler logs was attempted.However, a search of the logs did not return any results aligned with the product information and event date provided.Note: refer to medwatch report (mdr) with mfr.Report#: 2955842-2026-25208 and mfr.Report#: 2955842-2026-25210 for mdr submission of the event against the other blue reloads used in this procedure.
 
Event or Problem Description
It was reported that during an unspecified da-vinci assisted surgical procedure, an incomplete staple line was observed when three sureform 45 blue reloads were fired with sureform 45 stapler instrument.After each stapler reload was fired, only one side of the staple line had staples, leaving the intestinal lumen open.The instrument was inspected prior to use and showed no abnormalities.The stapler fires involved with the reported event were the first, second, and third.At the time the stapling issues occurred, the surgeon was working on the intestines and "settling the rectum." there was no tissue tension or tissue bunching.The stapler instrument fired without problems or interruptions.No error messages were generated when the stapling issue occurred.The surgeon did not encounter any obstructions such as clips, staples, or other hard material between the instrument jaws.The surgeon did not fire over an existing staple line.The surgeon did not experience any clamping issues prior to firing the stapler reload.No bleeding was observed on the staple line due to the stapler issue.The procedure was completed by suturing the seam or staple line by hand.The issue caused a delay of less than 15 minutes.No fragments fell inside the patient.

Brand Name
SUREFORM
Common Device Name
SUREFORM 45 RELOAD BLUE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25189121
Report Number2955842-2026-25209
Device Sequence Number10543101
Product Code GDW
UDI-Device Identifier10886874117085
UDI-Public(01)10886874117085(10)K11250612
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K183224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number48345B-03
Device Catalogue Number48345B
Device Lot NumberK11250612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown